# SDR ASMF201304003

- Difficulty date: April 1, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 28,527 hours, 15,486 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935587
- Part serial: 12041H7453
- Condition: Damaged
- Location: Left
- Part time: 28,527 hours, 15,486 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LEFT WINDOW OVERHEAT LIGHT TURNED ON.  DURING MX REVISION, THE LEFT WINDOW SPARE SENSOR FAILED IAW FIM 30-41 TASK 801; SO THE LEFT WINDOW WAS REPLACED IAW AMM 56-12-11, TESTED CORRECT.
